MAUDE Adverse Event Report: MEDICON EG MEDICON; KERRISON STZ DIEBLAUEN 20CM 3MM 40° OB SCHM STANZPL AW

MEDICON EG MEDICON; KERRISON STZ DIEBLAUEN 20CM 3MM 40° OB SCHM STANZPL AW
Model Number 57.28.33
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was reported to the manufacturer through the fda medsun program (report no.(b)(4).As of the date of this report, the manufacturer has not received the involved device for evaluation.Furthermore, no additional information beyond the initial report has been provided.The manufacturer has made multiple attempts to obtain further details and the return of the device; however, no response has been received to date.Therefore, a thorough investigation could not yet be performed.The manufacturer will continue efforts to obtain the device and additional information.A follow-up report will be submitted if and when further relevant information becomes available.
 
Event or Problem Description
Describe the event or problem: from staff: while performing part of the patient's spinal surgery, the tip of the instrument being used (spikeless kerrison 3) broke off.No evident harm occurred; the broken piece of the instrument was easily recovered from the patient.What was the original intended procedure? t11 through l4 instrumented posterior spinal fusion with navigation.L2 laminectomy for decompression of spinal cord.Use of neuro monitoring.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working); device malfunction - that is, the device did not do what it was supposed to do.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.

Brand Name
MEDICON
Common Device Name
KERRISON STZ DIEBLAUEN 20CM 3MM 40° OB SCHM STANZPL AW
Manufacturer (Section D)
MEDICON EG
gaensaecker 15
tuttlingen, baden-württemberg 78532
GM  78532
Manufacturer Contact
peter grossmann
gaensaecker 15
tuttlingen, baden-württemberg 78532
GM   78532
MDR Report Key24938171
Report Number8010099-2026-00001
Device Sequence Number17438401
Product Code HTX
UDI-Device Identifier04046826404338
UDI-Public(01)04046826404338
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number57.28.33
Device Catalogue Number57.28.33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale
Patient Weight56 KG